# SDR E81R_JT22794_35

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N490CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK546
- Aircraft time: 1,407 hours, 1,078 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 45A62082021
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED IFA 200 HR IFA "A", AND IFA "B" INSP, NOTED LT AND RT FLAP FOLLOW-UP SWITCHES ACTUATING LINKAGE LEVERS POSITIONED TOO LOW AND CHAFING INTO ADJACENT LOWER WING T/E ACCESS PANELS 512TB AND 612TB. ADJUSTED SWITCH ACTUATING LEVERS HIGHER ON FOLLOW-UP SWITCHES AS REQUIRED FOR CLEARANCE AND CHECKED, ADJUSTED FLAP CONTROL AND POSITION SYS RIGGING AS REQUIRED. TECHS HAVE NOTED A SIMILAR CONDITION ON OTHER BE ACFT PREVIOUSLY. APPLICABLE MX RECORDS UNAVAILABLE, UNKNOWN IF MX PERFORMED THIS AREA SINCE ACFT BUILD. RECOMMEND MFG INVESTIGATE WHETHER ACFT ARE BEING ASSEMBLED WITH ADEQUATE LEVER CLEARANCE AND ADD AN INSTALLATION NOTE TO THE MM FLAP FOLLOW-UP SWITCH INSTALLATION SECTION REGARDING VERIFYING PROPER LEVER POSITIONING AND CLEARANCE.
